Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fourier transforms of certain classes of integrable functions


Author: Robert Ryan
Journal: Trans. Amer. Math. Soc. 105 (1962), 102-111
MSC: Primary 42.52
DOI: https://doi.org/10.1090/S0002-9947-1962-0187020-0
MathSciNet review: 0187020
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Berry, Necessary and sufficient conditions in the theory of Fourier transforms, Ann. of Math. 32 (1931), 830-838. MR 1503034
  • [2] H. Cramér, On the represententation of a function by certain Fourier integrals, Trans. Amer. Math. Soc. 46 (1939), 191-201. MR 0000073 (1:13b)
  • [3] W. F. Eberlein, Characterization of Fourier-Stieltjes transforms, Duke Math. J. 22 (1955), 465-468. MR 0072424 (17:281d)
  • [4] R. E. Edwards, On factor functions, Pacific J. Math. 5 (1955), 376-378. MR 0072433 (17:283e)
  • [5] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [6] H. Helson, Isomorphisms of Abelian group algebras, Ark. Mat. 2 (1953), 475-487. MR 0058138 (15:327g)
  • [7] E. Hewitt, A survey of abstract harmonic analysis, Surveys in Applied Mathematics Vol. IV, Wiley, New York, 1958. MR 0103389 (21:2159)
  • [8] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [9] W. Rudin, Measure algebras on abelian groups, Bull. Amer. Math. Soc. 65 (1959), 227-247 MR 0108689 (21:7404)
  • [10] R. Salem, Les coefficients de Fourier des functions sommables, C. R. Acad. Sci. Paris 192 (1931), 144-146.
  • [11] -, Essais sur les series trigonométriques, Hermann, Paris, 1940.
  • [12] I. J. Schoenberg, A remark on the preceding note by Bochner, Bull. Amer. Math. Soc. 40 (1934), 277-278. MR 1562835

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.52

Retrieve articles in all journals with MSC: 42.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0187020-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society